# SDR SIMA201812031003

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,294 hours, 28,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AREA LIGHT AT EXIT ROW INOP-C/A-REMOVED AND REPLACED  EMERGENCY AREA LIGHT AT EXIT ROW LIGHT BULB IAW EMB 145 AMM 33-50-08 OPS CHECK GOOD
